Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 126, Number 1

All articles in this issue are freely accessible.

Oscillation theorems of arithmetical functions
Emil Grosswald.
Trans. Amer. Math. Soc. 126 (1967), 1-28
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202685
Gaussian-Markov processes and a boundary value problem
J. A. Beekman.
Trans. Amer. Math. Soc. 126 (1967), 29-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203793
Remarks on fixed point theorems and their extensions
W. V. Petryshyn.
Trans. Amer. Math. Soc. 126 (1967), 43-53
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0217660
Reduced Teichmüller spaces
Clifford J. Earle.
Trans. Amer. Math. Soc. 126 (1967), 54-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0204642
Measurable gambling houses
Ralph E. Strauch.
Trans. Amer. Math. Soc. 126 (1967), 64-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205352
Maximal $R$-sets, Grassmann spaces, and Stiefel spaces of a Hilbert space
Erhard Luft.
Trans. Amer. Math. Soc. 126 (1967), 73-107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0206959
Descendingly incomplete ultrafilters
C. C. Chang.
Trans. Amer. Math. Soc. 126 (1967), 108-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0214474
Some conditions for manifolds to be locally flat
C. Lacher.
Trans. Amer. Math. Soc. 126 (1967), 119-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205241
Volterra integral equations in Banach space
Avner Friedman and Marvin Shinbrot.
Trans. Amer. Math. Soc. 126 (1967), 131-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0206754
American Mathematical Society